# SDR SWIA2018041044511

- Difficulty date: March 12, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 37,522 hours, 23,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD RIB CHAFED.  REMOVED AND REPLACED THE RIB IAW SRM.
